# SDR DXTA2021123154510

- Difficulty date: December 31, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 4,150 hours, 3,288 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 30572200
- Part serial: 2001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER GPU FAILED, WE NOTICED A FAINT ELECTRICAL BURNING SMELL IN THE COCKPIT.  AVNX FAN FAIL CAS MESSAGE IS ALSO DISPLAYED. AFTER POWERING DOWN AND BACK UP, CAS MESSAGE IS STILL DISPLAYED.  RECEIVED PARTS FROM FBO SHIPPING. GAINED ACCESS ·BY REMOVING GLARESHEILD AND LOOSENING IESI PILOT STATIC LINES/CONNECTOR. REMOVED AND REPLACED THE AVIONICS BLOWER FAN AS REQUIRED. PERFORMED A SATISFACTORY OPS CHECK OF FAN AT THIS TIME. NO FURTHER DEFECTS NOTED. REINSTALLED GLARESHLELD AND STANDBY INSTRUMENT. SINCE IESI PILOT STATIC LINE/CONNECTORS WERE LOOSED, PERFORMED LEAK CHECK OF IESI WITH PITOT STATIC TESTER, POWER ON CHECKS, WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK RER. EMB 505 MM 31-41-07, 34-11-01, 25-12-04.
